MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL LLC VELOSORB FAST; SUTURE
Model Number SV9915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the dhr for the lot was performed and no issues were noted during manufacturing and no issues were noted during manufacturing and all finished goods testing requirements were met prior to lot release.Retain samples from the same lot were tested for finished goods testing, including suture tensile strength and needle attachment testing.Test results show that all retain samples passed.Investigations performed did not reveal any issues with the product and the report could not be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "during a procedure, the needle detached from the thread and situated itself within the patient skin, a small incision was needed to remove the needle.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
amanda cole
825 ne 25th ave
portland, OR 97232
5035178001
MDR Report Key12910284
Report Number3006981798-2021-00029
Device Sequence Number11922470
Product Code GAM
UDI-Device Identifier20884521153285
UDI-Public20884521153285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model NumberSV9915
Device Lot Number20062313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown